# SDR AALA202109195711

- Difficulty date: September 16, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 24,551 hours, 9,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21438
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE HAS HIGH RESISTANCE CAUSING NUMEROUS EMERGENCY LIGHT FAULTS. REPLACED SLIDE PER AMM 52-11-00.
